# SDR SWIA200110460

- Difficulty date: November 21, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 27,521 hours, 35,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CROSS MEMBER AFT OF THE PASSENGER DOOR HAS INTERGRANULAR CORROSION.  REMOVED AND REPLACED THE CORRODED CROSS MEMBER IAW EMB SRM 51-00-00 & 51-40-02.
